Journal of Evolution Equations

, Volume 3, Issue 3, pp 499–521

Global solution and smoothing effect for a non-local regularization of a hyperbolic equation

DOI: 10.1007/s00028-003-0503-1

Cite this article as:
Droniou, J., Gallouët, T. & Vovelle, J. J.evol.equ. (2003) 3: 499. doi:10.1007/s00028-003-0503-1

Abstract.

no Abstract.

No Keywords 

Copyright information

© Birkhäuser-Verlag Basel 2003

Authors and Affiliations

  1. 1.Département de MathématiquesCC 051, Université Montpellier IIMontpellier cedex 5
  2. 2.CMIUniversité de ProvenceMarseille cedex 13

Personalised recommendations